PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1983 June; 76(6): 525–527.
PMCID: PMC1439192

Milia, increased nail growth and hypertrichosis following treatment with benoxaprofen.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (548K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Essigman WK, Williams JR. Transient neutropenia due to benoxaprofen. Lancet. 1980 Dec 20;2(8208-8209):1383–1384. [PubMed]
  • Fenton DA, English JS. Toxic epidermal necrolysis, leucopenia and thrombocytopenic purpura--a further complication of Benoxaprofen therapy. Clin Exp Dermatol. 1982 May;7(3):277–279. [PubMed]
  • Fenton DA, English JS, Wilkinson JD. Reversal of male-pattern baldness, hypertrichosis, and accelerated hair and nail growth in patients receiving benoxaprofen. Br Med J (Clin Res Ed) 1982 Apr 24;284(6324):1228–1229. [PMC free article] [PubMed]
  • Fenton DA, Wilkinson JD, English JS. Photosensitization to benoxaprofen not due to ultraviolet A alone. Lancet. 1981 Nov 28;2(8257):1230–1231. [PubMed]
  • Kligman AM, Kaidbey KH. Phototoxicity to benoxaprofen. Eur J Rheumatol Inflamm. 1982;5(2):124–137. [PubMed]
  • Morgan SH, Behn AR. Association between Stevens-Johnson syndrome and benoxaprofen. Br Med J (Clin Res Ed) 1981 Jul 11;283(6284):144–144. [PMC free article] [PubMed]
  • Taylor AE, Goff D, Hindson TC. Association between Stevens-Johnson syndrome and benoxaprofen. Br Med J (Clin Res Ed) 1981 May 2;282(6274):1433–1433. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press